MathSciNet Relay Station
MathSciNet bibliographic data
MR2570577 34K13 (34D23 92D25)
Lv, Xiang; Lu, Shiping; Yan, Ping Existence and global attractivity of positive periodic solutions of Lotka-Volterra predator-prey systems with deviating arguments. Nonlinear Anal. Real World Appl. 11 (2010), no. 1, 574–583.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement